Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Suffering from pimples, boils on buttocks, discomfort on sitting. Treatment for symptoms?

Hello, I get big pimples/boils on my buttocks and sometimes on my upper thighs. They are often ileed with fluid and make me extremely uncomfortable to sit on. I get these so frequent that before the first few really dry up, I start getting new ones. I follow a good hygiene but it is still there. I am 33 now and I remember having these ever since i was 12. My buttock is very very dark and I am ashamed to go and see a doctor. Could you please help?
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, it may be folliculitis. You should be investigated to rule out D M , anaemia, or any other systemic disease. It may be due to deprived immunity. Take antibiotics with anti inflammatory drugs. Take dettol bath and sitz bath. To prevent relapse precipitating disease should be treated. Try to improve immunity with levamisole or vitamins..or other immunobuster ... Ok.
Answered: Sun, 31 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor